# SDR MASA2014053031130

- Difficulty date: May 30, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N918FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15018
- Aircraft time: 25,316 hours, 21,170 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PAX DOOR STEP "TO OPEN" PLACARD WORN.  R & R PLACARD.
